Texas, 2005

Damaging Wind in Texas, June 7, 2005

June 7, 2005 · NWS SHV · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 7, 1:48 PM CST, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 7, 1:48 PM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
248 PM CDT TUE JUN 7 2005

.DISCUSSION...
WEAK DIFLUENCE OVER EAST TX AND WESTERN LA MAY HELP TO CONTINUE
SEA BREEZE EFFECT CONVECTION BEYOND SUNSET OVER NORTH CENTRAL
LOUISIANA THIS EVENING.  OTHERWISE AFTER MIDNIGHT A FAIRLY QUIET
NIGHT IS EXPECTED. ON WEDNESDAY AND THURSDAY...WEAK SHORT WAVES WILL
MOVE OVER THE AREA ON BOTH AFTERNOONS...TRIGGERING ADDTIONAL ROUNDS
OF SHOWERS AND THUNDERSTORMS...MAINLY OVER THE EAST HALF OF THE FOUR
STATE AREA. BY SATURDAY AND SUNDAY...ONLY A SLIGHT CHANCE OF
AFTERNOON SHOWERS AND THUNDERSTORMS IS EXPECTED. DRY CONDITIONS
SHOULD RETURN TO THE FOUR STATE AREA MONDAY AND TUESDAY OF NEXT
WEEK AS HIGH PRESSURE ALOFT BUILDS JUST TO THE WEST OF THE AREA.
TEMPERATURES WILL BE PERSISTENT THROUGH THE WEEK...WITH A SLIGHT
WARM UP EXPECTED MONDAY AND TUESDAY...AS THE HIGH PRESSURE BUILDS IN.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  91  73  92 /  30  30  30  30
MLU  71  90  72  89 /  40  50  40  50
DEQ  69  90  69  89 /  20  20  20  20
TXK  70  90  72  91 /  30  30  30  30
ELD  70  90  71  90 /  30  30  30  30
TYR  73  92  74  92 /  20  20  20  20
GGG  72  92  73  92 /  20  20  20  20
LFK  73  92  74  93 /  20  30  30  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.

&&

24/03
Hazardous weather outlook, Jun 7, 11:00 AM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE JUN 7 2005

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-081100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE COMBINATION OF THE SEA BREEZE AND DAYTIME HEATING WILL PRODUCE
SCATTERED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING.
A FEW OF THE THUNDERSTORMS MAY PRODUCE LARGE HAIL TO THE SIZE OF ONE
INCH IN DIAMETER...AND DAMAGING WINDS. HEAVY RAINFALL MAY OCCUR IN
ISOLATED LOCATIONS.  THE ACTIVITY SHOULD BEGIN TO DISSIPATE DURING
THE LATE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AFTERNOON AND EVENING SEA BREEZE THUNDERSTORMS WILL BE POSSIBLE
THROUGH AT LEAST THURSDAY ACROSS SOUTHERN PORTIONS OF THE FOUR STATE
REGION...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF
NORTHEAST TEXAS AND NORTHERN LOUISIANA. BRIEF LOCALLY HEAVY RAINFALL
AND STRONG WIND GUSTS WILL BE POSSIBLE WITH ANY ISOLATED SEVERE
THUNDERSTORM THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT.

24/03

In the hours before

Local storm report, Jun 7, 3:05 PM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     NATCHEZ                 31.67N 93.05W
06/06/2005                   NATCHITOCHES       LA   CO-OP OBSERVER

            TREES AND POWER LINES DOWN. 6 MOBILE HOMES DAMAGED.

&&

22
Local storm report, Jun 7, 3:10 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

617 PM      DOWNBURST        BULLARD                 32.14N 95.32W
06/06/2005                   CHEROKEE           TX   FIRE DEPT/RESCUE

            SEVERAL TREES UPROOTED...POWER LINES DOWN...TIN ROOFS
            RIPPED OFF OUTBUILDINGS...AND TWO BARNS BLOWN DOWN.

&&

The radar

The Shreveport radar (KSHV), 63 km away, was scanning. The volume nearest the first event began at 23:13 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Panola

When
June 7, 5:15 PM CST
Where
Panola County, 5 mi S of Carthage
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
32.083, -94.350

Trees were downed in Gary.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481761.